EconPapers    
Economics at your fingertips  
 

Optimal stopping in Levy models, for non-monotone discontinuous payoffs

Svetlana Boyarchenko and Sergei Levendorskii

MPRA Paper from University Library of Munich, Germany

Abstract: We give short proofs of general theorems about optimal entry and exit problems in Levy models, when payoff streams may have discontinuities and be non-monotone. As applications, we consider exit and entry problems in the theory of real options, and an entry problem with an embedded option to exit.

Keywords: optimal stopping; Levy processes; non-monotone discontinuous payoffs (search for similar items in EconPapers)
JEL-codes: C61 D81 (search for similar items in EconPapers)
Date: 2010-09
New Economics Papers: this item is included in nep-ore
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/27999/1/MPRA_paper_27999.pdf original version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:27999

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2025-03-22
Handle: RePEc:pra:mprapa:27999